# SDR DL72K952200

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 INCH BY .25 INCH CRACKS FROM RIVETS ON LT VERT SPAR SKIN, JUST FWD AND BELOW BOTTOM CORNER OF SADDLE PANEL 9501.  ALSO, 2 INCH BY .25 INCH CRACKS ON RT SIDE SAME LOCATION AS ITEM 1 ABOVE, AT NR 2 INTAKE STRUCTURE.  REPAIRED PER MM 54-30-0.
